# SDR HEEA0010073

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91070
- Make and model: Bolkms BO105S
- Aircraft serial: S145
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Condition: Failed
- Location: Cockpit
- Component: KX165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT TRANSMIT OR RECEIVE.  NO DISPLAY.  DISPLAY BOARD BURNT.
